# SDR 03FDEA00716

- Difficulty date: April 30, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FOUND OUTBOARD FLAP, INBOARD HINGE FITTING, FLAP SIDE TO FLAP   MOUNTING HOLES LOCATION QTY 6 EACH CORRODED. CORROSION ON LH WING , O/B FLAP I/B HINGE FITTING, FLAP SIDE TO FLAP   MOUNTING HOLES REMOVED AS PER SRM 51-21-01 VOL II & SRM 51-31-01 VOL II.  REPAIR   CARRIED OUT AS PER FEDEX EA 1-5750-69254 WINGS- LT OUTBOARD FLAP INBOARD AFT OVERSIZE HOLES- REPAIR.
